Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Norman, OK

March 29, 2013Logan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 29, 2013, 8:13 PM CDT for Logan County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2013, 8:13 PM CDT (01:13 UTC)
Expired
Mar 29, 2013, 9:00 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Logan County, OK

The radar

The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 8:43 PM CDTHAIL 15 S Guthrie, OKNEAR THE INTERSECTION OF SEWARD AND SOONER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
978 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WUUS54 KOUN 300113
SVROUN
OKC083-300200-
/O.NEW.KOUN.SV.W.0039.130330T0113Z-130330T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT FRI MAR 29 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 900 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM LOCATED NEAR CIMARRON CITY...AND MOVING EAST 
  AT 10 MPH.
  
HAZARDS IN THE WARNING INCLUDE... 
HALF DOLLAR SIZE HAIL... 
DAMAGING WINDS IN EXCESS OF 60 MPH... 
                                                                                                                                                
* LOCATIONS IMPACTED INCLUDE...
  GUTHRIE...CRESCENT...CIMARRON CITY...CEDAR VALLEY...NAVINA AND 
  SEWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A 
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3572 9734 3572 9739 3579 9767 3596 9767
      3598 9732
TIME...MOT...LOC 0112Z 273DEG 9KT 3587 9760 

$$

..SPEG.
1 follow-up statement
678 
WWUS54 KOUN 300144
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT FRI MAR 29 2013

OKC083-300200-
/O.CON.KOUN.SV.W.0039.000000T0000Z-130330T0200Z/
LOGAN OK-
844 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT 
FOR SOUTH CENTRAL LOGAN COUNTY...
                                                                                      
AT 840 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM LOCATED 5 MILES SOUTH OF GUTHRIE...MOVING EAST 
AT 15 MPH.
  
HAZARDS IN THE WARNING INCLUDE... 
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE... 
DAMAGING WINDS IN EXCESS OF 60 MPH... 
                                                                                                                                                
LOCATIONS IMPACTED INCLUDE...
GUTHRIE AND SEWARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A 
STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3591 9733 3572 9734 3572 9739 3576 9754
      3591 9755
TIME...MOT...LOC 0140Z 276DEG 12KT 3580 9742 

$$
..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:58 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 29, 6:58 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT FRI MAR 29 2013

.UPDATE...
WILL UPDATE ALL ELEMENTS.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

&&

.DISCUSSION...
SEVERE THUNDERSTORMS TONIGHT...MAINLY BEFORE 2 AM CDT...REMAIN
THE BIGGEST CONCERN.

GENERALLY EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW
HOURS AS A MID LEVEL SHORT WAVE/LOW PRESSURE DISTURBANCE
APPROACHES FROM THE WEST TO PROVIDE LIFT AND WEAKEN THE CAP.
SPLITTING STORMS WILL CONTINUE TO PRODUCE LARGE HAIL AND DAMAGING
WINDS IN A FEW AREAS. TORNADO THREAT REMAINS LOW TO VERY
LOW...THOUGH LOW LEVEL SHEAR WILL INCREASE SLIGHTLY IN THE NEXT
FEW HOURS. STORMS SO FAR HAVE BEEN UNORGANIZED AND MAY CONTINUE TO
REMAIN UNORGANIZED...THOUGH CONFIDENCE REMAINS LOW.

&&

.AVIATION...
FOR THE 00Z TAFS...HAVE LOW CONFIDENCE THROUGH 16Z...THEN
MODERATE TO HIGH CONFIDENCE AFTER 16Z.

FOR KOKC AND KOUN...THINK VCTS WILL OCCUR THROUGH 12Z...THOUGH
EXACT TIMING OF STORMS REMAINS UNCERTAIN. GENERALLY VFR
CONDITIONS WILL PREVAIL...WHICH MAY BECOME MVFR/IFR
06-16Z...THOUGH CONFIDENCE IS NOT HIGH.

FOR KSPS...KLAW...AND KHBR...THINK VCTS WILL OCCUR THROUGH 06Z.
THERE IS A BETTER CHANCE FOR ORGANIZED TSRA WITH STRONG WINDS AND
HAIL AT THESE SITES. GENERALLY VFR CONDITIONS WILL PREVAIL...WHICH
MAY BECOME MVFR/IFR 06-16Z.

AT KWWR AND KGAG...KEPT VFR CONDITIONS AND REMOVED IFR OR LOWER
CONDITIONS AS CONFIDENCE OF THESE LOWER CONDITIONS OCCURRING
APPEARS TO BE TOO LOW TO MENTION.

IF STORMS DIRECTLY AFFECT ANY GIVEN SITE...IFR OR LOWER
CONDITIONS...STRONG VARIABLE WINDS...AND HAIL WOULD BE
POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAR 29 2013/

DISCUSSION...
THE FORECAST IS A BIT COMPLICATED FOR THE REST OF THIS AFTERNOON
AND TONIGHT. CURRENTLY...A SURFACE TROUGH EXTENDS THROUGH NORTH
CENTRAL OK FROM WEST TO EAST. ALTHOUGH MOST OF SHOWERS AND
THUNDERSTORMS FROM THIS MORNING HAVE MOVED INTO SE OK THIS
AFTERNOON...ADDITIONAL DEVELOPMENT WILL BE POSSIBLE EARLY THIS
EVENING AND LATER TONIGHT AS A SHORTWAVE TROUGH TRAVERSES OK.
COVERAGE IS DIFFICULT TO PIN DOWN DEPENDING ON HOW MUCH CIN IS
PRESENT LATE THIS AFTERNOON EARLY THIS EVENING...BUT HAVE FOCUSED
HIGHEST POPS NEAR THE EXTREME SW ZONES ACROSS TX WHERE TEMPS ARE
FINALLY STARTING TO WARM BENEATH HOLES IN THE CIRRUS. LARGE HAIL
COULD ACCOMPANY THE STORMS LATER THIS EVENING GIVEN VERY STEEP MID
LEVEL LAPS RATES AND MODEST DEEP LAYER SHEAR. AS THIS WAVE MOVES
OUT OF THE REGION EARLY TOMORROW MORNING...SO WILL THE SHOWERS AND
STORMS. HOWEVER...THERE IS A SLIGHT CHANCE OF SOME ACTIVITY
REDEVELOPING ALONG A SFC TROUGH FROM NE OK THROUGH SW OK.

BY EARLY SUNDAY MORNING...ANOTHER MID LEVEL SHORTWAVE TROUGH WILL
MOVE OUT OF WEST TX AND NEAR NORTH TX DURING THE EARLY AFTERNOON.
NEAR THE SAME TIME A WEAK COLD FRONT WILL MOVE NEAR THE RED RIVER
VALLEY. POPS WILL INCREASE AGAIN AS A RESULT ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE FA. RIGHT NOW...WILL STAY JUST BELOW LIKELY.
FINALLY...A MUCH STRONGER COLD FRONT IS STILL ANTICIPATED MONDAY
AS A DEEP UPPER TROUGH DIGS INTO THE UPPER MIDWEST. EVEN SNOW WILL
BE POSSIBLE ACROSS N/NW/W OK TUESDAY.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

MBS
Hazardous weather outlook, Mar 29, 5:16 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI MAR 29 2013

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
516 PM CDT FRI MAR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN IN EFFECT THROUGH
THE OVERNIGHT HOURS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH AND WEST OF A LINE FROM WOODWARD TO
GUTHRIE AND SEMINOLE...TO ADA AND DURANT OKLAHOMA...INCLUDING ALL
OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM THIS
EVENING THROUGH 2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE
POSSIBLE WITH THE STRONGEST STORMS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH MIDNIGHT.

DISCUSSION...
MOST SHOWERS AND STORMS THAT MOVED ACROSS CENTRAL OKLAHOMA LATE THIS
MORNING HAVE WEAKENED...AND EXITED THE REGION TO THE EAST.

THIS EVENING...MODERATE INSTABILITY...COMBINED WITH RELATIVELY WEAK
VERTICAL WIND SHEAR...WILL BE SUFFICIENT FOR SOME SEVERE STORMS FROM
NOW THROUGH THE OVERNIGHT HOURS. A MODEST CAP HAS KEPT MOST STORM ACTIVITY
FROM DEVELOPING THIS AFTERNOON...BUT THIS CAP IS EXPECTED TO WEAKEN AS AN
UPPER DISTURBANCE MOVES INTO THE TEXAS PANHANDLE AND WESTERN OKLAHOMA.
THIS WILL ALLOW FOR SCATTERED STORMS...A FEW OF WHICH MAY BE SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS.

STORMS ARE LIKELY TO CONTINUE INTO THE NIGHT...BUT A STRENGTHENING
SURFACE INVERSION WILL LIKELY CAUSE THE STORMS TO BECOME ELEVATED.
A FEW OF THESE STORMS MAY STILL BECOME STRONG TO SEVERE BUT THE
OVERALL INTENSITY OF THE STORMS WILL WEAKEN LATER THIS EVENING. HAIL
UP TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH ANY
STRONG TO SEVERE STORMS AFTER MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH MONDAY.
THERE IS A SLIGHT RISK OF SEVERE STORMS OVER MOST OF OKLAHOMA AND
NORTH TEXAS ON SATURDAY.

OTHER HAZARDOUS WEATHER...
SOME LIGHT SNOW IS POSSIBLE MONDAY NIGHT ACROSS NORTHERN OKLAHOMA...
AND FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY MORNINGS
ACROSS MUCH OF CENTRAL AND NORTHERN OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM... WITH
UPDATES AS NEEDED.

CMS/MAXWELL/AUSTIN

In the hours before

Local storm report, Mar 29, 6:42 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     FREDERICK               34.39N 99.01W
03/29/2013  E64 MPH          TILLMAN            OK   ASOS

&&

MDAY
Local storm report, Mar 29, 6:50 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             5 NNE EL RENO           35.60N 97.92W
03/29/2013  E2.50 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Mar 29, 6:54 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             7 NNE EL RENO           35.62N 97.89W
03/29/2013  E2.25 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Mar 29, 7:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 SSE PIEDMONT          35.58N 97.71W
03/29/2013  M1.00 INCH       CANADIAN           OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Mar 29, 7:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             LOVELL                  36.06N 97.64W
03/29/2013  E1.75 INCH       LOGAN              OK   PUBLIC

&&

MDAY
Local storm report, Mar 29, 8:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             BURKBURNETT             34.08N 98.56W
03/29/2013  E1.00 INCH       WICHITA            TX   TRAINED SPOTTER

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan48 min
Mar 29, 7:31 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Mar 29, 8:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
Mar 29, 8:11 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble49 min
Mar 29, 8:11 PM CDTSevere Thunderstorm WarningOUNPayne49 min
Mar 29, 8:17 PM CDTSpecial Weather StatementOUNCotton13 min
Mar 29, 9:00 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma45 min
Mar 29, 9:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
Mar 29, 9:26 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson49 min
Mar 29, 9:51 PM CDTSpecial Weather StatementOUNLincoln24 min
Mar 29, 9:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman47 min
Mar 29, 10:10 PM CDTSevere Thunderstorm WarningOUNJefferson50 min
Mar 29, 10:33 PM CDTSpecial Weather StatementOUNAlfalfa, Woods27 min
Mar 29, 10:54 PM CDTSpecial Weather StatementOUNJefferson36 min
Mar 29, 11:02 PM CDTSpecial Weather StatementOUNWoods28 min
Mar 29, 11:08 PM CDTSpecial Weather StatementOUNKingfisher37 min
Mar 29, 11:10 PM CDTSpecial Weather StatementOUNLincoln35 min
Mar 29, 11:19 PM CDTSpecial Weather StatementOUNGrant26 min
Mar 29, 11:34 PM CDTSpecial Weather StatementOUNCarter, Jefferson, Love26 min
Mar 29, 11:47 PM CDTSpecial Weather StatementOUNNoble43 min
Mar 29, 11:49 PM CDTSpecial Weather StatementOUNGrant26 min
Mar 30, 12:46 AM CDTSpecial Weather StatementOUNKingfisher44 min
Mar 30, 1:18 AM CDTSpecial Weather StatementOUNAlfalfa42 min
Mar 30, 2:16 AM CDTSpecial Weather StatementOUNGrant29 min
Mar 30, 3:12 AM CDTSpecial Weather StatementOUNLogan, Oklahoma33 min
Mar 30, 6:19 AM CDTSpecial Weather StatementOUNLincoln26 min
Mar 30, 6:31 AM CDTSevere Thunderstorm WarningOUNLincoln44 min
Mar 30, 6:40 AM CDTSpecial Weather StatementOUNKay35 min
Mar 30, 5:36 PM CDTSpecial Weather StatementOUNComanche24 min
Mar 30, 5:49 PM CDTSevere Thunderstorm WarningOUNComanche41 min
Mar 30, 6:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche37 min
Mar 30, 6:25 PM CDTSevere Thunderstorm WarningOUNComanche35 min
Mar 30, 6:36 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 30, 6:52 PM CDTSevere Thunderstorm WarningOUNSeminole23 min
Mar 30, 6:55 PM CDTSpecial Weather StatementOUNSeminole35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.